RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2163–2164 (Mi de5385)  

This article is cited in 2 scientific papers (total in 3 papers)

Short Communications

A problem with a directional derivative in S. L. Sobolev spaces of variable order

Yu. V. Egorov, Nguyen Minh Chuong

Lomonosov Moscow State University

Full text: PDF file (273 kB)

Bibliographic databases:
UDC: 517.95
Received: 17.03.1982

Citation: Yu. V. Egorov, Nguyen Minh Chuong, “A problem with a directional derivative in S. L. Sobolev spaces of variable order”, Differ. Uravn., 20:12 (1984), 2163–2164

Citation in format AMSBIB
\Bibitem{EgoNgu84}
\by Yu.~V.~Egorov, Nguyen Minh Chuong
\paper A problem with a directional derivative in S.\,L.~Sobolev spaces of variable order
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2163--2164
\mathnet{http://mi.mathnet.ru/de5385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772816}
\zmath{https://zbmath.org/?q=an:0599.35047}


Linking options:
  • http://mi.mathnet.ru/eng/de5385
  • http://mi.mathnet.ru/eng/de/v20/i12/p2163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Russian Math. Surveys, 44:5 (1989), 206–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Russian Math. Surveys, 46:4 (1991), 186–187  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:41
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019